# SDR TWAA9816303

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT, FOUND TWO EGRESS LIGHTS INOPERATIVE ON RT SIDE OF FIRST CLASS, ROW 1.  REPLACED LIGHT ASSEMBLY.  CHECK-C 8-13-98 LAX.
